# SDR DXTA2009102103819

- Difficulty date: October 20, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 8,558 hours, 5,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT ELECTRICAL INSULATION ODOR COMING FROM SEAT 5 WINDOW (3RD WINDOW AFT MAIN CABIN DOOR), BECOMING STRONGER AFTER A FEW MINUTES PROMPTING ACFT SHUTDOWN. OPERATIONAL CHECK OF LIGHTS, SHADES, OUTLETS AND ELECTRICAL EQUIPMENT GOOD. NO NOTICEABLE BURNING ODOR. RAN AIRCRAFT APU AND ENVIRONMENTAL SYSTEMS. NO FAULTS HOT OR COLD. AIRCRAFT GOOD FOR CONTINUED SERVICE. OPERATIONAL CHECKS IAW IMM, CABIN MANAGEMENT MANUAL, MM 33-20-00 AND 49-10-00 AND 21-11-00.
